Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




169 Publications

2012 | Conference Paper | IST-REx-ID: 3265
Ion, A., Carreira, J., & Sminchisescu, C. (2012). Image segmentation by figure-ground composition into maximal cliques. Presented at the ICCV: International Conference on Computer Vision, Barcelona, Spain: IEEE. https://doi.org/10.1109/ICCV.2011.6126486
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 2903   OA
Edelsbrunner, H., & Symonova, O. (2012). The adaptive topology of a digital image (pp. 41–48). Presented at the ISVD: International Symposium on Voronoi Diagrams in Science and Engineering, New Brunswick, NJ, USA : IEEE. https://doi.org/10.1109/ISVD.2012.11
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2941   OA
Dolbilin, N., Edelsbrunner, H., & Musin, O. (2012). On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys, 67(4), 781–783. https://doi.org/10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3127   OA
Quadrianto, N., Lampert, C., & Chen, C. (2012). The most persistent soft-clique in a set of sampled graphs. In Proceedings of the 29th International Conference on Machine Learning (pp. 211–218). Edinburgh, United Kingdom: Omnipress.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Edelsbrunner, H., Fasy, B., & Rote, G. (2012). Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. In Proceedings of the twenty-eighth annual symposium on Computational geometry (pp. 91–100). Chapel Hill, NC, USA: ACM. https://doi.org/10.1145/2261250.2261265
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
Kerber, M., & Sagraloff, M. (2012). A worst case bound for topology computation of algebraic curves. Journal of Symbolic Computation, 47(3), 239–258. https://doi.org/10.1016/j.jsc.2011.11.001
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
Berberich, E., Halperin, D., Kerber, M., & Pogalnikova, R. (2012). Deconstructing approximate offsets. Discrete & Computational Geometry, 48(4), 964–989. https://doi.org/10.1007/s00454-012-9441-5
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Mileyko, Y., Edelsbrunner, H., Price, C., & Weitz, J. (2012). Hierarchical ordering of reticular networks. PLoS One, 7(6). https://doi.org/10.1371/journal.pone.0036715
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger, F. (2012). Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry, 8(1), 63–78.
View | Download (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger, F. (2012). Weak multipliers for generalized van der Corput sequences. Journal de Theorie Des Nombres Des Bordeaux, 24(3), 729–749. https://doi.org/10.5802/jtnb.819
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed